HI we have had members try and beat withdrawals using it for a week or so only to find out once you stop it you usually go into the withdrawal of the original drug your detoxing from methadone is not a get out of jail free card and if you use it longer you may find it a lot harder to come off of then your doc....best bet is just bite the bullet and go threw the withdrawal of your doc it will be a lot less sever then getting hooked on methadone .....what are you taking now??? we can help you with that with plenty of support we do home detoxes every day here so keep posting for support I wish you all the luck in the world God bless.........Gnarly
It defently makes it longer and worse... If very slow tapers work for you then stick with that... I didn't quite understand what u are using NOW. For how long ext.. Pm me.. It will be easier to answer your questions. But CT is normally the BEST thing to do... Hope to hear from you soon!
I'm day 12 off CT 75mch/48 plus oxy and lots of other street pills and I had a friend that is on 190mg of methadone a day that gives me one of his doses every week and I normally drink it all at once these days... I've gone to jail while on maintenance before too... Meth withdrawal ain't as in intense it don't let up... It's almost as bad as Fent. So I have experience with these "powerful" opiates and I truly do feel your pain!! God Speed!
Thank you for bringing to my attention about the lack of details lol...
In 2009 I began taking percocets. After successfully completing detox and was clean for about 6 months, I relapsed to roxy 30's. Which I have been taking off and on for the last 2 years. Only recently have I been taking them daily. I would say I am at about 100mgs of oxy.
I was told by a detox specialist that while in a detox facility, methadone is what they give you during the acute part of the w/d. That's the reason I asked, I just had to know if that was true or not. If I could take the dones during the acute w/d and if I stop it, if I would still go into acute?
The one symptom that's giving me the hardest time is the hot/cold sweats, are there any remedies for this?
I'm sorry if I'm a bother to anyone. But I would like to hear a few more opinions from other members, if it's not inconvenience to anyone.
many times detox centers administer suboxone for a few days. can you do a taper off the oxys? it takes discipline. it will lessen the severity of the withdrawals but will lengthen them. did you have any aftercare in place? that is key to preventing relapse. counseling and/or support groups.changing persons/places/things associated with using. life is full of ups and downs you need to learn how to roll with the punches without the use of a mind altering drug. we are here to support you and encourage you. when do you plan on stopping?
I have already begun a taper plan. I went from using 180mgs daily to now taking 60mgs. It took me about 3 weeks to get here but I'm here! I was told if you taper low enough on the oxys you can jump to hydro and continue to taper down with those. Is that true?
I called an addiction hotline, that's where I got the methadone idea from. She told me if I were to go into a detox facility they would put me on methadone for 7 days to get me through the worst of it, then take me off and I would just be dealing with the PAWS. Is that true?
I'm sorry for all the questions, obviously there are people who are telling me things that don't make sense, yet I still feel the need to ask anyway just to make sure!
jstintime needs to come back!!! I'll see if I can get him to come back. He was a great help to all of us. Especially me. I just feel like the idiot who keeps going back to these things. I'll get off of them, be clean for months at a time, then BAM! Someone will come by with a few blues and before I know it, I'll of crushed it up and it's gone. All before I blinked or before I even thought of what I was doing. What is that? It's like my mind turned off and my body reacted on it's own.
I haven't exactly planned a quit day yet. I know it's coming up soon. I'm absolutely positive it's just fear of what I KNOW is coming that's preventing me from actually taking the jump.
I will say, this time around it's the hot/cold sweats and the icky crawly skin feeling that';s the worst symptom for me. Odd, because in the past it would be the rls, or the insomnia...or just another symptom that I felt I couldn't deal with. I was always able to "deal" with the sweats, but this time, it's like I just can't. It's almost intolerable. Is there anything that can help with this symptom alone? I was told it was due to the increase in blood pressure, so the addiction specialist told me that things like benzos help aid in lowering your blood pressure. Is that true? Will it help in minimizing the sweats? At least making it bearable? I know there's NOTHING but TIME that will take these symptoms completely away, but I also know there are things that can help make this process a little more comfortable.
I again apologize for all the questions, I honestly should be an expert at w/d's, but it's been about 2 years since I've been in full blown. Oddly, over the last 2 years I've been able to keep it under "control" LOL of course there's no way to keep an addiction under control, but I was able to take as prescribed and I put days in between doses to prevent w/d. I got divorced, lost everything, and well we know what happened from there. It was a straight downward spiral into opiates. I started out taking percocets....now I'm on 30's. 2 30's at one time at that.
Anyway, dang, sorry for the rambling as well. I don't have really anyone to speak to about this. I do have an aftercare plan set up. I do intend to attend NA meetings, and I also have made appointments with a counselor.
I'd stay away from the methadone completely. I think you'd be sorry.
The idea of tapering and then jumping to Hydrocodone is the best idea, in my opinion. It will work just fine. Most doctors prescribe clonidine for the hot and cold feeling, insomnia, etc...it's a BP med.
The slower you taper, the better you will do. Just decrease in very small amounts over time. Good luck!